# SDR A6WA200840543

- Difficulty date: July 14, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 18,803 hours, 18,184 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Part serial: 98175H9276
- Condition: Cracked
- Location: Cockpit
- Part time: 17,773 hours, 17,306 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

IN DESCENT, AT FL130, 310K IAS, RT WINDSHIELD INNER PANE CRACKED.  REMOVED AND REPLACED RT WINDSHIELD.  OPS AND LEAK CHECK GOOD.  (S)
